MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 55840009590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent posterior spinal fusion (psf) form t10 to s2 due to degenerative scoliosis.Post-op, the implanted screw was broken and broken parts are still in the patient.No patient symptoms or complication were reported as result of this event.Patient did not undergo any removal surgery yet.
 
Additional Manufacturer Narrative
Additional information: x-ray review- a single lateral x-ray was provided for a thoracic pelvic fixation.By report one of the screws was broken.The provided image shows nearly 18 screws.If information is provided in the future, a supplemental report will be issued.

Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key8554214
Report Number1030489-2019-00478
Device Sequence Number11327714
Product Code KWP
UDI-Device Identifier00643169005327
UDI-Public00643169005327
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55840009590
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1